MathSciNet Relay Station
MathSciNet bibliographic data
MR534116 58A30 (32L10 58F06 81C40)
Fischer, Hans R.; Williams, Floyd L. Complex-foliated structures. I. Cohomology of the Dolbeault-Kostant complexes. Trans. Amer. Math. Soc. 252 (1979), 163–195.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement